# SDR SIMA0392

- Difficulty date: February 8, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N304AE
- Make and model: Saab 340B
- Aircraft serial: 340B304
- Propeller: Rotol R3544123F13
- System (JASC): 6111 · Propeller Blade Section
- Part: Seal
- Part number: 730305OLN8173873
- Condition: Failed
- Location: Rt Engine Prop
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BOS - FLT 4579 - RIGHT ENGINE INTAKE SATURATED WITH OIL.  CABIN AIR HAS CONTINUOUS FAINT OIL SMELL INFLIGHT.  REMOVED AND REPLACED NR 1 PROP BLADE SEAL.  (M)
